# SDR RRXA97158

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND BATHTUB FITTING CORRODED BEYOND LIMITATIONS IAW DC-8 SRM, AT Y=520 AND BETWEEN LONGERONS 33R AND 34R.  *S/D*  REMOVED CORRODED FITTING, FABRICATED AND INSTALLED NEW FITTING IAW DC-8 SRM 53-2-0, FIGURE 2D, AND TREATED AREA IAW SRM 51-1-8.
